MAUDE Adverse Event Report: NUVASIVE, INC. BASE; ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE

NUVASIVE, INC. BASE; ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Model Number D6950002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.If any additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a base inserter had the tip fracture off during the surgery.This event occurred in japan.

Brand Name
BASE
Common Device Name
ORTHOPAEDIC INORGANIC IMPLANT INSERTER/EXTRACTOR, REUSABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23246449
Report Number2031966-2025-00138
Device Sequence Number10246127
Product Code OVD
UDI-Device Identifier00887517705198
UDI-Public887517705198
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryJA
PMA/510(K) Number
K170592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD6950002
Device Lot Number323826
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date10/08/2025
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale